# SDR RAIA951010

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UA
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: 41SG107100GH
- Condition: Failed
- Location: Lt Eng
- Part time: 10,206 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7464 - FUEL PRESSURE AND FUEL FLOW FLUCTUATES.  MAINTENANCE REPLACED LEFT FUEL PRESSURE TRANSMITTER AND LEFT FUEL FLOW TRANSDUCER.  GROUND RUN CHECK GOOD.  TRANSMITTER P/N TNAS1024L1182, TOTAL TIME 2823, TIME SINCE OVERHAUL 449.  (M)
